I have been told for 3 years I have Fibromyalgia along with osteoarthritis in many areas; osteoporosis (I have lost 2 and
l/2 inches in 3 years; fracture mode; every medicine I had been put on has been problems and I have been taken off all for Fibromyalgia, osteoporosis, and arthritis. Now, my right eye is getting fuzzy, not every day, but more days all the time. My doctor has said although I need back surgery, be careful doing that because it will possibly make your fibromyalgia worse. Will I ever be able to try medicines again? I have an allergy from them...swollen tongue and throat type but, can that ever change???/ Thanks.
Fuzzy eyes can be due to eye irritation, eye allergies or any eye infection. Ocular migraine, cholesterol deposits, high blood pressure all can result in fuzzy eyes. Visit an ophthalmologist to determine if you have a serious eye condition. Any physical or emotional trauma can cause a flare up of fibromyalgia symptoms. It is best to seek a second opinion and have a discussion on the possible alternatives, especially conservative treatments if possible. In fibromyalgia medicines should always be used along with exercise and behavior therapy. Consult an experienced doctor. I sincerely hope it helps.
Best wishes and regards!
If you are truly allergic to a medicine, that seems permanent; however, if it is an intolerance factor, that could change. I have FMS and have found that taking meds at their lowest dose is best for me, due to the hypersensitivity factor. There are many natural remedies for FMS.
Yes, I can share what I have settled on that works for me; however, it has been a journey over time and what I say here was taken into my life gradually. As you know, FMs effects almost every body system, so I have looked for and found supplements that nutritional support each body system, starting with the gastrointestinal Sys - (90% of our immune sys is located in the GI tract). I take Slippery Elm daily - it's the only supplement I know that heals mucus membrane tissue & soothes the digestive tract. I take (light) fiber (dly), the white powder stuff, not the gritty or stimulating kind. I also supplement meals with an Intestinal support product: Manna Cleanse (GlycoNutrinal) by Manntech. For the respiratory sys: I take an ALJ-combination, with Horseradish root, Mullein& Fennel - also a nasal spray w\Eucalyptus. This is sufficient to keep me from taking so may OTC allergy meds. For the Circulatory Sys: I take Hawthorne Berries, COQ10, fish oil and GLA. For overall: the amino acid Histidine is good for tissue growth and repair and is useful for its anit-inflammatory effect, I also take L-Glutimine and L-Carnitine because amino acids help balance brain & body neurotransmitters. I have a specific diet and regimen that I do for my bladder/urinary tract, but I feel I may be sharing more information than you may want, so I will reserve it and let you ask about it or other specifics if you are interested. For instance - liquid Catnip and Fennel can be used as nature's alka-seltzer when ever necessary, also I rely on Echinacea or Solidago to prevent or combat infection. The source of these supplements is as important as the products themselves - I buy pharmaceutical grade herbs. I also use a powdered Ultra-Meal shake loaded with vitamins and minerals. Some of this I figured out on my own, and some has been prescribed or recommended by healthcare providers. Another very important thing I do is use guided imagery CDs as purchased thru the American Chronic Pain Asso. Their stress relieving exercises have reduced my pain and thereby reduce the amount of pain meds I take. www.theacpa.org/
I think that gabapentin causes the vision problems, I've been on 3200 mgs of gabapentin for a long time and I've noticed my eyes getting blurry, I've recently stopped the gabapentin and was put on lyrica and I feel better, I think I need my dose moved up but the gabapentin was really messing with my mind.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.